# SDR WWMA9700094

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING INOP AT ROWS 3, 5, 9 11 TO 14.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY IAW 33-50-SF340B.  ALL LIGHTS CHECK GOOD.
